# SDR P5CA9900229

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 51356B37
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING COCKPIT CHECK, FOUND UPPER DECK EMERGENCY LIGHT BATTERY PACK INOP.  REMOVED AND REPLACED UPPER DECK BATTERY PACK PER MM 33-51-00.
